# SDR IPXA12672766

- Difficulty date: March 19, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE BS 955 REAR SPAR BULKHEAD FITTING AREA HAS ONE FASTENER HOLE CRACKED AT FAIL SAFE STRAP ON 3 O/C AND 9 O/C POSITION THROUGH THICKNESS AND .0625" IN LENGTH.  REPAIRED IAW EO B767-5350-17922-J APPX 'C', ORIGINAL MATERIAL IS 2024T351-0750" MACHINED STRAP, CRACK ON 3 O/C AND 9 O/C POSITION THROUGH THICKNESS AND .0625" IN LENGTH, FINAL CUTOUT SIZE IS 7.75" X 2", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
